# SDR 2021FA0000242

- Difficulty date: August 17, 2021
- Submitted: August 24, 2021
- Operation: General aviation
- Aircraft: N436FL
- Make and model: Beech 400A
- Aircraft serial: RK279
- Aircraft time: 12,212 hours, 9,880 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Part number: SLOOT1023
- Condition: Deformed
- Location: Water Separator
- Part time: 12,212 hours, 9,880 cycles
- Component: Water Separator
- Component part number: 45AS63018171
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, I, G

## Discrepancy

AIR CRAFT LOST PRESSURIZATION AT IN FLIGHT AND HAD TO EMERGENCY DESCEND
